# SDR ABXA030090

- Difficulty date: January 31, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 67,082 hours, 63,910 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 2024T3
- Condition: Corroded
- Location: Rt. Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WHEEL WELL UPPER PRESSURE PANEL DOUBLER STATION 722, RIGHT BUTT LINE 56. FABRICATED NEW DOUBLER IAW DWG #9910155 AND DC-9 SRM.
